Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 43, Number 167

All articles in this issue are freely accessible.

Two approximations of solutions of Hamilton-Jacobi equations
M. G. Crandall and P.-L. Lions.
Math. Comp. 43 (1984), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744921
Methods for the numerical solution of the nonlinear Schroedinger equation
J. M. Sanz-Serna.
Math. Comp. 43 (1984), 21-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744922
Numerical analysis of the exterior boundary value problem for the time-harmonic Maxwell equations by a boundary finite element method. I. The continuous problem
A. Bendali.
Math. Comp. 43 (1984), 29-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744923
Numerical analysis of the exterior boundary value problem for the time-harmonic Maxwell equations by a boundary finite element method. II. The discrete problem
A. Bendali.
Math. Comp. 43 (1984), 47-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744924
Optimal estimation of Jacobian and Hessian matrices that arise in finite difference calculations
D. Goldfarb and Ph. L. Toint.
Math. Comp. 43 (1984), 69-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744925
Higher order multigrid methods
Steve Schaffer.
Math. Comp. 43 (1984), 89-115, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744926
Determination of the solutions of the Navier-Stokes equations by a set of nodal values
Ciprian Foias and Roger Temam.
Math. Comp. 43 (1984), 117-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744927
Sharp convergence rates for nonlinear product formulas
Eric Schechter.
Math. Comp. 43 (1984), 135-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744928
Collocation for singular perturbation problems. II. Linear first order systems without turning points
U. Ascher and R. Weiss.
Math. Comp. 43 (1984), 157-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744929
Numerical solution of stiff and singularly perturbed boundary value problems with a segmented-adaptive formulation of the tau method
P. Onumanyi and E. L. Ortiz.
Math. Comp. 43 (1984), 189-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744930
Polynomial interpolation: Lagrange versus Newton
Wilhelm Werner.
Math. Comp. 43 (1984), 205-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744931
Rates of convergence of Gaussian quadrature for singular integrands
D. S. Lubinsky and P. Rabinowitz.
Math. Comp. 43 (1984), 219-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744932
On common zeros of Legendre’s associated functions
Norbert H. J. Lacroix.
Math. Comp. 43 (1984), 243-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744933
Fourier series coefficients for powers of the Jacobian elliptic functions
Ayşe Kiper.
Math. Comp. 43 (1984), 247-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744934
A nonaveraging set of integers with a large sum of reciprocals
J. Wróblewski.
Math. Comp. 43 (1984), 261-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744935
Primitive $𝛼$-abundant numbers
Graeme L. Cohen.
Math. Comp. 43 (1984), 263-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744936
On the congruence $2^{n-2}≡1(modn)$
A. Rotkiewicz.
Math. Comp. 43 (1984), 271-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744937
Generalized Bernoulli numbers and $m$-regular primes
Fred H. Hao and Charles J. Parry.
Math. Comp. 43 (1984), 273-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744938
A Monte Carlo factoring algorithm with linear storage
C.-P. Schnorr and H. W. Lenstra.
Math. Comp. 43 (1984), 289-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744939
The expectation of success using a Monte Carlo factoring method—some statistics on quadratic class numbers
Duncan A. Buell.
Math. Comp. 43 (1984), 313-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744940
Splitting of quartic polynomials
William W. Adams.
Math. Comp. 43 (1984), 329-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744941
Reviews and Descriptions of Tables and Books
Math. Comp. 43 (1984), 345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 43 (1984), 346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Table of sines and cosines to ten decimal places at thousandths of a degree [Pergamon, New York, 1962; MR0142792 (26 #361)] by Salzer and N. Levine
Herbert E. Salzer.
Math. Comp. 43 (1984), 346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744943
Table errata: Formulas and theorems for the special functions of mathematical physics [second edition, Springer, Berlin, 1948; MR 10, 38] by W. Magnus and F. Oberhettinger
Henry E. Fettis.
Math. Comp. 43 (1984), 346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744942
Corrigenda
Math. Comp. 43 (1984), 347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Evaluation of Fourier integrals using $B$-splines” [Math. Comp. 39 (1982), no. 160, 535–548; MR0669645 (83i:65021)]
M. Lax and G. P. Agrawal.
Math. Comp. 43 (1984), 347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744944
Corrigenda: “A computational study of finite element methods for second-order linear two-point boundary value problems” [Math. Comp. 40 (1983), no. 162, 499–518; MR0689467 (84c:65103)] by Fairweather, P. Keast and J. C. Diaz
G. Fairweather.
Math. Comp. 43 (1984), 347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 744945